On Representation of Solutions of Hamilton-Jacobi Equations with Convex Hamiltonians

Hitoshi Ishii

研究成果: Article

4 引用 (Scopus)
元の言語English
ページ(範囲)15-52
ページ数38
ジャーナルNorth-Holland Mathematics Studies
128
発行部数C
DOI
出版物ステータスPublished - 1985
外部発表Yes

Fingerprint

Hamilton-Jacobi Equation
Viscosity Solutions
Uniqueness
Uniform Continuity
Generalized Solution
Differential Games
Min-max
Value Function
Linear Function
Optimal Control

ASJC Scopus subject areas

  • Mathematics(all)

これを引用

On Representation of Solutions of Hamilton-Jacobi Equations with Convex Hamiltonians. / Ishii, Hitoshi.

:: North-Holland Mathematics Studies, 巻 128, 番号 C, 1985, p. 15-52.

研究成果: Article

@article{8ad2d70863844138893f2d324fe7c53c,
title = "On Representation of Solutions of Hamilton-Jacobi Equations with Convex Hamiltonians",
author = "Hitoshi Ishii",
year = "1985",
doi = "10.1016/S0304-0208(08)72356-9",
language = "English",
volume = "128",
pages = "15--52",
journal = "North-Holland Mathematics Studies",
issn = "0304-0208",
publisher = "Elsevier",
number = "C",

}

TY - JOUR

T1 - On Representation of Solutions of Hamilton-Jacobi Equations with Convex Hamiltonians

AU - Ishii, Hitoshi

PY - 1985

Y1 - 1985

UR - http://www.scopus.com/inward/record.url?scp=33646541203&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33646541203&partnerID=8YFLogxK

U2 - 10.1016/S0304-0208(08)72356-9

DO - 10.1016/S0304-0208(08)72356-9

M3 - Article

AN - SCOPUS:33646541203

VL - 128

SP - 15

EP - 52

JO - North-Holland Mathematics Studies

JF - North-Holland Mathematics Studies

SN - 0304-0208

IS - C

ER -